TU Darmstadt / ULB / TUbiblio

Sophus Lie's Third Fundamental Theorem and the Adjoint Functor Theorem

Hofmann, K. H. and Morris, S. A. (2005):
Sophus Lie's Third Fundamental Theorem and the Adjoint Functor Theorem.
8, In: Journal of Group Theory, pp. 115-133, [Article]

Item Type: Article
Erschienen: 2005
Creators: Hofmann, K. H. and Morris, S. A.
Title: Sophus Lie's Third Fundamental Theorem and the Adjoint Functor Theorem
Language: English
Journal or Publication Title: Journal of Group Theory
Volume: 8
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:22
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item